| Model Number |
4678 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was attempted due to an unknown circumstances.The replacement procedure was successfully performed with another non-boston scientific lead that was successfully implanted instead.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned.